Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 137, NWS Jackson, MS

September 24, 2013Scott County, Smith County, Mississippi

NWS Jackson, MS issued this flash flood warning at Sep 24, 2013, 11:57 AM CDT for Scott County, Smith County, Mississippi. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2013, 11:57 AM CDT (16:57 UTC)
Expired
Sep 24, 2013, 3:00 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Scott County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 34 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 1:25 PM CDTFLASH FLOODMorton, MSREPORTS OF STREETS FLOODED IN MORTON. WATER BARELY ENTERED A FEW HOMES.
Sep 24, 1:29 PM CDTFLASH FLOODForest, MSREPORTS OF STREET FLOODING IN FOREST. SEVERAL OTHER ROADS WERE FLOODED IN THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 88 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
853 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

960 
WGUS54 KJAN 241657
FFWJAN
MSC123-129-242000-
/O.NEW.KJAN.FF.W.0137.130924T1657Z-130924T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1157 AM CDT TUE SEP 24 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SCOTT COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...HARPERVILLE...MORTON...FOREST...
  NORTHERN SMITH COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 300 PM CDT

* AT 1157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
  LUDLOW TO 25 MILES WEST OF WHITE OAK...OR ALONG A LINE EXTENDING
  FROM 14 MILES WEST OF HARPERVILLE TO 6 MILES NORTHWEST OF STAR...
  MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRANCH...FORKVILLE...HILLSBORO...STEELE...PULASKI...HOMEWOOD AND
  BURNS

VERY HEAVY RAINFALL IS EXPECTED TO AFFECT THE WARNED AREA FOR THE 
NEXT TWO HOURS WITH TWO TO FOUR INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3205 8973 3236 8973 3257 8978 3260 8978
      3263 8973 3258 8972 3257 8932 3218 8933

$$

BYB
1 follow-up statement
441 
WGUS74 KJAN 241913
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
213 PM CDT TUE SEP 24 2013

MSC123-129-241922-
/O.CAN.KJAN.FF.W.0137.000000T0000Z-130924T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SMITH MS-SCOTT MS-
213 PM CDT TUE SEP 24 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SCOTT AND NORTHERN
SMITH COUNTIES...

HEAVY RAIN HAS PUSHED EAST AND SOUTHEAST OF THE PREVIOUSLY WARNED 
AREA AND ANY PRIOR HIGH WATER LEVELS SHOULD BE RECEDING. PLEASE NOT 
THAT A FLASH FLOOD WARNING IS STILL IN EFFECT FOR SOUTHERN SECTIONS 
OF SMITH COUNTY WHERE LOCALLY HEAVY RAIN DOES PERSIST. 

LAT...LON 3205 8973 3236 8973 3257 8978 3260 8978
      3263 8973 3258 8972 3257 8932 3218 8933

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 9:19 AM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Sep 24, 9:19 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
919 AM CDT TUE SEP 24 2013

.UPDATE...A SEMI-ORGANIZED COMPLEX OF VERY HEAVY RAINFALL IS
OCCURRING ALONG A SWATH FROM EUDORA ARKANSAS TOWARDS YAZOO CITY THIS
MORNING THAT HAS RESULTED IN FLASH FLOODING. HOURLY RAINFALL RATES
WITH THIS COMPLEX HAVE BEEN ON THE ORDER OF 2-3 INCHES AND EVEN
HIGHER AMOUNTS BEING OBSERVED. THE HEAVY RAIN RISK RESULTING IN FLASH
FLOODING WILL CONTINUE THROUGH THE MORNING HOURS NORTH OF INTERSTATE
20. THIS SWATH WILL LIKELY CONTINUE ACROSS YAZOO COUNTY EASTWARD
INTO HOLMES/MADISON AND ATTALA AND FARTHER EASTWARD TO THE STATE
LINE THROUGH THE MORNING AND EARLY AFTERNOON HOURS FOR NE AREAS OF
MS. WHEN ALL IS SAID AND DONE...THERE IS POTENTIAL FOR A NARROW RAIN
ACCUMULATION SWATH OF 2.5 TO 3.5 INCHES WITH LOCALLY HIGHER AMOUNTS
WHERE THE HIGH PRECIP RATES OCCUR WITHIN THE COMPLEX. HAVE INCREASED
RAINFALL TOTAL AMOUNTS IN OFFICIAL FORECAST AND UPDATED THE
HWO/GRAPHICS ON THE MAIN HOMEPAGE TO REFLECT THIS CHANGE. IN
ADDITION...WILL GO AHEAD AND PUT OUT A FLASH FLOOD WATCH FOR NORTH
AND EAST AREAS ALONG AND AHEAD OF THE HEAVY RAIN AXIS THROUGH
TONIGHT. RAIN WILL TAPPER OFF FROM WEST TO EAST THROUGH THE AFTERNOON
AND EARLY EVENING AS A WEAK FRONT MOVES THROUGH.

THIS COMPLEX IS BEING ADDED BY A SURGE IN MOISTURE THAT OCCURRED
OVERNIGHT /PWATS ~2"/ AND MODEST S/WV TROUGH FORCING PIVOTING INTO
THE REGION. SOUTH OF INTERSTATE 20...FORCING IS LESS AND THE
CONVECTIVE LINE WILL BE MORE BROKEN AND LESS ORGANIZED. HOWEVER...A
QUICK HEAVY DOWNPOUR RESULTING IN A QUICK 1-2 INCHES FROM THIS
ACTIVITY AS IT SLOWLY MOVES EAST WILL BE LIKELY THIS AFTN FOR SOUTHERN
AREAS. DRIER AIR WILL FILTER IN ACROSS THE REGION BY TONIGHT AND
EFFECTIVELY END ALL RAIN.

UPDATED PRODUCTS ARE OUT AND THE FLASH FLOOD WATCH WILL BE
FORTHCOMING SHORTLY. AN UPDATED AVIATION CAN BE FOUND DIRECTLY
BELOW. /ALLEN/

&&

.AVIATION...IFR/MVFR CONDS PREVAIL THIS MORNING ALONG WITH A HEAVY
RAIN BAND MOVING ACROSS NORTH MS WITH CONTINUED PROGRESSION TO THE
EAST. BKN/SCT TSRA ARE ACROSS W/SW MS AND WILL MOVE ACROSS S MS
THROUGH THE LATE MRNG AND AFTN HOURS. ALL SITES WILL BE IMPACTED BY
SHRA/TSRA TODAY AS THE SEMI-ORGANIZED COMPLEX MOVES ACROSS THE
REGION. MVFR CONDS WILL PREVAIL BY MID-AFTN BUT IFR CONDS LIKELY IN
HEAVY DOWNPOURS. WINDS WILL BE FROM THE SE AHEAD OF THE COMPLEX AND
THEN SHIFT TO WEST BEHIND. WINDS WILL BE TURBULENT INVOF STRONGER
STORMS. RAIN WILL END BY TONIGHT WITH VFR CONDS RETURN BEFORE SOME
PATCHY FOG DEVELOPS TOMORROW MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       85  68  86  64 /  90  27   7   8
MERIDIAN      84  69  86  62 /  91  51  12  10
VICKSBURG     86  61  86  60 /  95  15   8   7
HATTIESBURG   85  72  90  63 /  85  38   5   2
NATCHEZ       86  65  83  62 /  82  17   2   1
GREENVILLE    84  62  85  64 /  97  15   9   8
GREENWOOD     83  65  86  64 /  99  25   9   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN
Hazardous weather outlook, Sep 24, 9:46 AM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
946 AM CDT TUE SEP 24 2013

MSZ026>033-036>039-042>046-251500-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-
946 AM CDT TUE SEP 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A DEVELOPING LINE OF HEAVY RAIN AND THUNDERSTORMS ACROSS NORTH-CENTRAL
AND WEST MISSISSIPPI WILL BRING TORRENTIAL DOWNPOURS TO THE REGION
THIS MORNING THROUGH THE AFTERNOON. STRONGER PORTIONS OF THIS LINE
WILL BE CAPABLE OF HOURLY RAINFALL RATES NEAR 2 TO 3 INCHES PER HOUR.
THIS COULD RESULT IN DANGEROUS FLASH FLOODING IF STORMS MOVE OVER THE
SAME GROUND REPEATEDLY. RAINFALL TOTALS ALONG A NARROW SWATH ACROSS
NORTH-CENTRAL AND EAST-CENTRAL MISSISSIPPI COULD REACH AS HIGH 5-7
INCHES WITH LESSER AMOUNTS ON THE FRINGES OF THIS SWATH. LOW SPOTS
AND POOR DRAINAGE AREAS WILL BE THE MOST SUSCEPTIBLE TO HIGH WATER
ISSUES.

IN ADDITION... A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS MORNING
AND AFTERNOON ASSOCIATED WITH THIS COMPLEX. THE MOST INTENSE STORMS
COULD CONTAIN WIND GUSTS OF 40 TO 50 MPH. HEAVY DOWNPOURS CAN BE MOST
CERTAINLY ANTICIPATED WITH THE STRONG STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY FOR FLASH FLOODING CONCERNS.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-047>066-072>074-251500-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
946 AM CDT TUE SEP 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...SOUTH
EAST MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SPOTTY TORRENTIAL DOWNPOURS LASTING UP TO AN HOUR WILL BE
CAPABLE OF BRINGING A QUICK ONE TO THREE INCHES OF RAIN THIS MORNING
THROUGH THE AFTERNOON IN SOUTH MISSISSIPPI. IF STORMS MOVE OVER THE
SAME GROUND REPEATEDLY THEN FLASH FLOODING COULD BECOME MORE LIKELY.
OTHERWISE...LOW SPOTS AND POOR DRAINAGE AREAS SHOULD BE THE MOST
SUSCEPTIBLE TO HIGH WATER ISSUES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY FOR FLASH FLOODING CONCERNS.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

In the hours before

Local storm report, Sep 24, 11:02 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1102 AM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 AM     FLASH FLOOD      1 WNW VICKSBURG         32.33N 90.88W
09/24/2013                   WARREN             MS   EMERGENCY MNGR

            REPORTS OF FLOODING AT MARCUS BOTTOM SUBDIVISION IN
            VICKSBURG NEAR HALLS FERRY ROAD.

&&

DCOX
Local storm report, Sep 24, 11:04 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1104 AM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 AM     FLASH FLOOD      5 NE VICKSBURG          32.38N 90.80W
09/24/2013                   WARREN             MS   EMERGENCY MNGR

            REPORTS OF FLOODING AROUND THE 500 BLOCK OF FREETOWN
            ROAD.

&&

DCOX
Local storm report, Sep 24, 11:13 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1113 AM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 AM     FLASH FLOOD      WINONA                  33.49N 89.73W
09/24/2013                   MONTGOMERY         MS   EMERGENCY MNGR

            REPORTS OF FLOODING ON HIGHWAY 51 AND SEVERAL OTHER
            STREETS IN THE CITY.

&&

DCOX
Local storm report, Sep 24, 11:14 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1114 AM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     FLASH FLOOD      1 N GLEN ALLAN          33.03N 91.03W
09/24/2013                   WASHINGTON         MS   LAW ENFORCEMENT

            REPORTS OF FLOODING ON EASTSIDE LAKE WASHINGTON ROAD AND
            HIGHWAY 436 NEAR GLEN ALLAN.

0827 AM     FLASH FLOOD      ROLLING FORK            32.91N 90.88W
09/24/2013                   SHARKEY            MS   LAW ENFORCEMENT

            REPORTS OF FLOODING ON CHINA STREET...NORTH 5TH STREET
            AND SIDNEY ALEXANDER STREET IN ROLLING FORK.

0952 AM     FLASH FLOOD      YAZOO CITY              32.86N 90.41W
09/24/2013                   YAZOO              MS   EMERGENCY MNGR

            REPORTS OF FLOODING IN DOWNTOWN. WATER IS COVERING SOME
            ROADS AND SOME ARE IN THE PROCESS OF BEING OR ARE CLOSED.
            A FEW ROADS THAT ARE FLOODED ARE JACKSON AVENUE...12TH
            STREET...BRIDGE STREET...GRAND AVENUE...13TH AND 14TH
            STREETS...MOUND STREET AND WASHINGTON STREET. WATER IS UP
            TO 4-5 INCHES DEEP IN SPOTS.

1003 AM     FLASH FLOOD      ROLLING FORK            32.91N 90.88W
09/24/2013                   SHARKEY            MS   EMERGENCY MNGR

            REPORTS OF HOUSES FLOODING IN ROLLING FORK.

1005 AM     FLASH FLOOD      GRENADA                 33.78N 89.81W
09/24/2013                   GRENADA            MS   EMERGENCY MNGR

            A COUPLE STREETS IN THE CITY ARE FLOODED. A SINK HOLE HAS
            DEVELOPED ON ELM ST AS WELL.

1005 AM     FLASH FLOOD      YAZOO CITY              32.86N 90.41W
09/24/2013                   YAZOO              MS   LAW ENFORCEMENT

            REPORTS THAT CALHOUN AVENUE IS IMPASSIBLE.

1050 AM     FLASH FLOOD      VICKSBURG               32.33N 90.87W
09/24/2013                   WARREN             MS   EMERGENCY MNGR

            REPORTS OF FLOODING ON INDIANA AVENUE AND FREETOWN ROAD.
            ALSO ONE CAR WAS STALLED IN FLOODWATERS ON PEMBERTON
            SQUARE BOULEVARD.

1058 AM     FLASH FLOOD      1 WNW VICKSBURG         32.33N 90.88W
09/24/2013                   WARREN             MS   EMERGENCY MNGR

            REPORTS OF FLOODING AT MARCUS BOTTOM SUBDIVISION IN
            VICKSBURG NEAR HALLS FERRY ROAD.

1102 AM     FLASH FLOOD      5 NE VICKSBURG          32.38N 90.80W
09/24/2013                   WARREN             MS   EMERGENCY MNGR

            REPORTS OF FLOODING AROUND THE 500 BLOCK OF FREETOWN
            ROAD.

1112 AM     FLASH FLOOD      WINONA                  33.49N 89.73W
09/24/2013                   MONTGOMERY         MS   EMERGENCY MNGR

            REPORTS OF FLOODING ON HIGHWAY 51 AND SEVERAL OTHER
            STREETS IN THE CITY.

&&

DCOX
Local storm report, Sep 24, 11:19 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1119 AM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     FLASH FLOOD      RIDGELAND               32.42N 90.13W
09/24/2013                   MADISON            MS   LAW ENFORCEMENT

            REPORTS OF FLOODING ON AROUND INTERSTATE 55 FRONTAGE
            ROAD...CENTRE STREET AND RIDGEWOOD ROAD.

&&

DCOX
Local storm report, Sep 24, 11:33 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1133 AM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     FLASH FLOOD      RIDGELAND               32.42N 90.13W
09/24/2013                   MADISON            MS   PUBLIC

            REPORTS OF FLOODING ON SOME OF THE ROADS NEAR RENAISSANCE
            MALL IN RIDGELAND. REPORT RELAYED VIA SOCIAL MEDIA.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:21 AM CDTFlash Flood WarningJANIssaquena, Sharkey, Washington4 hr
Sep 24, 8:40 AM CDTSpecial Weather StatementJANSharkey25 min
Sep 24, 8:48 AM CDTFlash Flood WarningJANHumphreys, Sharkey, Yazoo3 hr
Sep 24, 8:56 AM CDTFlash Flood WarningJANGrenada2 hr
Sep 24, 9:02 AM CDTSpecial Weather StatementJANCarroll, Montgomery28 min
Sep 24, 9:29 AM CDTFlash Flood WarningJANCarroll, Leflore, Montgomery2 hr
Sep 24, 9:32 AM CDTFlash Flood WatchJANAttala, Carroll, Choctaw, Clarke, Clay, Covington and 23 more7 hr
Sep 24, 9:51 AM CDTFlash Flood WarningJANChoctaw, Montgomery, Webster3 hr
Sep 24, 10:19 AM CDTFlash Flood WarningJANHinds, Madison, Yazoo3 hr
Sep 24, 10:24 AM CDTSpecial Weather StatementJANMadison31 min
Sep 24, 10:31 AM CDTFlash Flood WarningJANWarren119 min
Sep 24, 10:39 AM CDTSpecial Weather StatementJANHinds31 min
Sep 24, 10:52 AM CDTSpecial Weather StatementJANRankin48 min
Sep 24, 11:05 AM CDTFlash Flood WarningJANRankin3 hr
Sep 24, 11:34 AM CDTAreal Flood WarningJANCarroll, Montgomery3 hr
Sep 24, 11:40 AM CDTAreal Flood WarningJANHumphreys, Issaquena, Sharkey, Washington, Yazoo3 hr
Sep 24, 12:24 PM CDTSpecial Weather StatementJANSmith31 min
Sep 24, 12:34 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith56 min
Sep 24, 1:17 PM CDTFlash Flood WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith118 min
Sep 24, 1:27 PM CDTSevere Thunderstorm WarningJANJasper, Smith63 min
Sep 24, 1:47 PM CDTTornado WarningJANJasper43 min
Sep 24, 2:08 PM CDTSevere Thunderstorm WarningJANClarke67 min
Sep 24, 2:18 PM CDTFlash Flood WarningJANCovington, Jones117 min
Sep 24, 2:42 PM CDTFlash Flood WarningJANForrest, Lamar2 hr

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.